# SDR ANCF200400035

- Difficulty date: November 22, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 336,391 hours, 29,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 4062575
- Part serial: 6276
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TWO REJECTED TAKEOFF WAS PERFORMED DUE WHEEL NOT TURNING COMES ON APPROX 90 KNOTS.  REPLACED TRANSDUCER IN MLG RT POSITION NR 3 AND NR 4 IAW AMM:32-43-02 PAG 201 PN OFF:4062575, S/N:OFF:627, S/N ON:5325A  POS NR 3.
